# SDR 99ZZZX1070

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5340E
- Make and model: Beech K35
- Aircraft serial: D5842
- Engine: Cont IO470C
- System (JASC): 7414 · Magneto/Distributor
- Part: Breaker Assy
- Part number: ES10357174
- Condition: Defective
- Location: Lt Engine
- Part time: 330 hours
- Component: Bendix, SGRN25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 100-HOUR INSPECTION, LT POSITION MAGNETO, BENDIX (TCM) PN 10-79020-10, RE-MANUFACTURED BY AIRBORNE ELECTROSYSTEMS, INC., AND INSTALLED AT ENGINE OVERHAUL BY CRS 764-88 IN MARCH 1984.  TT 1,228.8 BREAKER ASSY PN ES10-357174 CHANGED WHEN SUBJECT MAGNETO WOULD NOT HOLD CONSTANT E-GAP, TT OF BREAKER ASSY 330.2 HOURS.  INSPECTION OF ES10-257174 BREAK DISCLOSED THE CAM FOLLOWER WAS LOOSE ON THE TWO RIVETS ATTACHING IT TO THE SPRING.
